MAUDE Adverse Event Report: GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDCONS100
Medical Device Problem Codes Intermittent Continuity (1121); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported to olympus that while using a multidebrider power console during an unspecified procedure while removing polyps, the foot switch was intermittent and then lost all power.The physician was able to use a manual instrument to remove the polyp and there was no impact to the patient's procedure outcome.However, the foot switch issue caused a procedure delay of around 30 minutes while attempting to remedy the situation.Patient identifier (b)(6) is for the multidebrider power console.Patient identifier (b)(6) is for the multidebrider footswitch.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to olympus for evaluation.The root cause cannot be determined at this time.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.Investigation activities have been opened to manage the actions related to this report and any required mdr reporting.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been about 4 years since the subject device was manufactured.Based on the results of the investigation, the device condition and reported complaint cannot be confirmed since the device was not returned for an evaluation.Therefore, the root cause could not be determined.This supplemental report includes a correction to d4 to provide information that was inadvertently not included on the initial medwatch.Also, new information has been added to h4.Olympus will continue to monitor field performance for this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16439072
Report Number1037007-2023-00014
Device Sequence Number3150716
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTIDEBRIDER FOOTSWITCH
Outcome Attributed to Adverse Event Other;
Patient SexUnknown